MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO; PACEMAKER
Model Number K062
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 08/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be in safety mode.There were concerns that this device was depleted prematurely.The patient was brought to the hospital with bradycardia.A revision procedure was performed and the pacemaker was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15427284
Report Number2124215-2022-36121
Device Sequence Number12644777
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2014
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number114200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale